Related Questions

Are there side effects with stopping yasmin (drospirenone and ethinyl estradiol) drug after first four days? I have just had breakthrough bleeding five days after stopping. Is it ok?

Call your Doctor. Notice that we are hesitant to answer this type of question here. We do not know your history, or anything about your health. This is the type of question one would contact their doctor for. Please call your doctor to ask this question. Read more...

I was taking yasmin (drospirenone and ethinyl estradiol) for contraception & acne prob somehow I started getting headaches n feeling nausea etc could you pls help suggest another pill?

Birthcontrol problem. Absolutely the only person who should evaluate you and suggest a birth control medication is your regular ob-gyn doctor. If you have a problem here then find a new ob-gyn doctor but the process must stay in a specialists hands for any evaluation and recommendation. Read more...